I have what the allergist calls "cronic hives" every skin test and every blood test come back negative - they can not pin point the cause -- sometimes I go several days and no hives then they appear just randomly -- welphs and itiching really bad -- I have been using the Licocaine Patch and haven't thought about asking my allergist about it triggering the hives
My skin gets inflammed and itchy if an adhesive is attached to my body. For example, when I had an IV placed in my arm and covered with tagaderm, my arm swelled, was itchy and hurt. Bandaids give me that same problem. Now, I can only use paper tape or vinyl tape. They could easily be some sort of adhesive to hold the patch on and that can be causing you the problem. If it were me, the next time you put a patch on, cut off the adhesive and tape down with either paper or vinly tape. Hope this helps! Good luck
I am sorry to hear that you have the hives. Quite an annoyance, isn't it. I hate it when I get them. Listen, you can certainly be getting them from the Lidoderm Patches. Lidocaine has been known to trigger skin reactions. Also the adhesive could be giving you a reaction. I would ask my allergist and I would also read the enclosed information with the Lidoderm patches to see what it says about allergic reactions. Monitor closely what happens the next time you wear a patch and the reaction you get during and after wearing it. Keep a journal of reactions so you know exactly what to tell your doctor. If you can, take a sample picture of the hives. This will also help the doctor identify what is going on. Good Luck. I hope you feel better.
PLEASE! Read the link I am giving you & never tape over a patch. They make overlays if they don't stay on. It sounds like you are having a SERIOUS reaction & should call you doctor immediatley . If you have breadkthru pain meds avialable, take off that patch, take some benadryl & CALL YOUR
DOCTOR NOW... Mary
- Lidocaine Information for Consumers
- Lidocaine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lidocaine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2011 • 1 answer
Posted 26 Oct 2013 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 21 Jul 2016 • 0 answers
Posted 14 hours ago • 1 answer